# SDR TWAA9903407

- Difficulty date: February 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47731
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 794
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE OTBD FLANGE OF LONGERON 4L CRACKED .25 INCH WHERE IT ATTACHES TO FRAME AT STA 794.  REMOVED AND REPLACED DAMAGED SECTION OF LONGERON PER SRM 53-02, FIG 18.  CHECK-C 2-28-99 STL.
